# SDR SWAA2021071428407

- Difficulty date: November 4, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT INTERCOSTAL AT AREA AFT OF FWD CARGO BAY BS500D - BS520 RBL6 WL154. / REMOVED AND INSTALLED NEW INTERCOSTAL AT FCB B/S 500D-520; RBL 6 IAW SRM 51-40-02-0G-0; DWG# 143A7902.
